# SDR N6WA20140401003

- Difficulty date: April 1, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 24,304 hours, 17,214 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Fod
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER PEDALS HARD TO MOVE.  LEFT WILL NOT CENTER.  INSPECTED RUDDER CABLES & FOUND FOD ON RUDDER CABLES IN THE AFT EQUIPMENT BAY.  REMOVED FOD, PERFORMED OPERATIONS TEST IAW AMM 27-21-00, OPERATIONS TESTED GOOD.
